# SDR BB05076

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1123  EN ROUTE, PIT TO CLT, AFTER TAKEOFF, A "GEAR DOORS" EICAS MESSAGE APPEARED WITH THE GEAR HANDLE UP.  ALSO, RECEIVED A "DOORS" AMBER LIGHT.  THE "GEAR" AMBER LIGHT AND ALL GREEN DOWN LIGHTS EXTINGUISHED.  CREW CYCLED THE GEAR AND ALL INDICATIONS WENT TO NORMAL.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS.  NO FAULTS FOUND.  OK FOR SERVICE.
